# SDR MALA000379

- Difficulty date: July 1, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Lav Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV SERVICE DOOR OPENED IN FLIGHT.  MAINTENANCE INSPECTED AREA, FOUND NO DAMAGE, INSPECTED LATCHES.  ALL CHECKS GOOD.
